On the minimization of quadratic functions with bilinear constraints via augmented Lagrangians. Carotenuto, L. & Raiconi, G. Journal of Optimization Theory and Applications, 55(1):23–36, 1987.
On the minimization of quadratic functions with bilinear constraints via augmented Lagrangians [link]Paper  doi  bibtex   
@article{carotenuto_minimization_1987,
	title = {On the minimization of quadratic functions with bilinear constraints via augmented {Lagrangians}},
	volume = {55},
	url = {https://doi.org/10.1007/BF00939043},
	doi = {10.1007/BF00939043},
	number = {1},
	journal = {Journal of Optimization Theory and Applications},
	author = {Carotenuto, L. and Raiconi, G.},
	year = {1987},
	keywords = {bilinear constraints},
	pages = {23--36}
}
Downloads: 0